# SDR AUS20020550

- Difficulty date: June 2, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 68 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE POWER LOSS. LIMITED INFORMATION PROVIDED.
